Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Hi I need some advice

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Hi I need some advice

    Hi, I was wondering if anyone could help me, Im going to try and make this as easy as i can as its completcated but here goes!

    about Month and half ago, i took morning after pill..
    about 3 days later i started bleeded, i thought this was just a side affect of the map, so figured ok, I wasnt due on yet, i continued bleeding, kinda on off, not heavy like my normal periods,
    around time, i kinda guessed i was due on, i started taking my pill ( first time in about 6 months, went to doc to get it ) since then i havant stopped bleeding again its on off etc, i am coming to the end of my pill pack, so i should start my official period on tuesday.
    Im just wondering if this is normal with the morning after pill, and starting the pill again. will it get into a routine?

    Sorry if this is confusing!

    Thanks for any help!

  • I would seriously consider the damage that the MAP and the BCPs you are taking are doing to your body. The side effects are on numerous sites and it says that irregular bleeding is normal. The best piece of advice I can give you is : practice abstinence, if you don't want to be pregnant, don't have sex.

    Comment


    • Originally posted by louloubell View Post
      Hi, I was wondering if anyone could help me, Im going to try and make this as easy as i can as its completcated but here goes!

      about Month and half ago, i took morning after pill..
      about 3 days later i started bleeded, i thought this was just a side affect of the map, so figured ok, I wasnt due on yet, i continued bleeding, kinda on off, not heavy like my normal periods,
      around time, i kinda guessed i was due on, i started taking my pill ( first time in about 6 months, went to doc to get it ) since then i havant stopped bleeding again its on off etc, i am coming to the end of my pill pack, so i should start my official period on tuesday.
      Im just wondering if this is normal with the morning after pill, and starting the pill again. will it get into a routine?

      Sorry if this is confusing!

      Thanks for any help!
      Hi there, this is my first post too though I felt I ought to post my 2 cents.

      The first thing I'd say, is if there is a problem, get straight to the doctors! Explain what your symptoms are (or print out this forum thread and take it with you,) Your doctor can make sure there are no serious problems, and then you can consider either trying a different method of contraception or changing pills.

      There is an increased risk of ectopic pregnancy with the morning after pill; don't panic as it isn't common, but you should get your doctor to rule it out first.

      If you're on the pill to prevent pregnancy, my advice is condoms, condoms, condoms. The pill doesn't protect against STDs, and trusting your partner isn't enough - you need to trust him to know (and have known when with previous partners) about safe sex as well as honesty! I don't take the pill as it doesn't really agree with me, but then others may disagree, some find it helpful; it's about finding what works best for you.

      If you're on the pill to control your periods, talk to your doctor about other options; there are a lot of different pills out there, and they affect everyone differently.

      borntohavebabies, ...on abstinence - it's not for everyone. For those who want to delay having children, some might choose to, but in my case, its not a particularly realistic option, I'm quite hopeless with kids, and a lifetime of abstinence doesn't particularly appeal, either to me or any potential partner!

      Comment

      or

      Womens Health orange logoGet The Newsletter

      Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

      Latest Activity On Our Forums

      Collapse

      Latest Topics On Our Forums

      Collapse

      Working...
      X